Article citationsMore>>

J.-M. Li, K.-Y. Xing and B.-W. Wang, “DISOPE Algorithm of Optimal Control Based on Bilinear Model for Nonlinear Continuous time Systems,” Control and Decision, Vol. 15, No. 4, 2000, pp. 461-464.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.